Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 501382, 6 pages
http://dx.doi.org/10.1155/2013/501382
Research Article

Asymptotic Series of General Symbol of Pseudo-Differential Operator Involving Fractional Fourier Transform

1DST-CIMS, Department of Applied Mathematics, Indian Institute of Technology, Banaras Hindu University, Varanasi 221005, India
2DST-CIMS, Banaras Hindu University, Varanasi 221005, India

Received 16 July 2013; Accepted 13 August 2013

Academic Editors: T. Ozawa, W. Yu, and C. Zhu

Copyright © 2013 S. K. Upadhyay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Namias, “The fractional order Fourier transform and its application to quantum mechanics,” Journal of the Institute of Mathematics and its Applications, vol. 25, no. 3, pp. 241–265, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. M. Almeida, “The fractional Fourier transform and time-frequency representations,” IEEE Signal Processing Letters, vol. 42, no. 11, pp. 3084–3091, 1994. View at Publisher · View at Google Scholar
  3. A. I. Zayed, “Fractional Fourier transform of generalized functions,” Integral Transforms and Special Functions, vol. 7, no. 3-4, pp. 299–312, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. N. Bhosale and M. S. Chaudhary, “Fractional Fourier transform of distributions of compact support,” Bulletin of the Calcutta Mathematical Society, vol. 94, no. 5, pp. 349–358, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. S. Pathak, A. Prasad, and M. Kumar, “Fractional Fourier transform of tempered distributions and generalized pseudo-differential operator,” Journal of Pseudo-Differential Operators and Applications, vol. 3, no. 2, pp. 239–254, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Zaidman, “On asymptotic series of symbols and of general pseudodifferential operators,” Rendiconti del Seminario Matematico dell'Università di Padova, vol. 63, pp. 231–246, 1980. View at Google Scholar · View at MathSciNet
  7. R. S. Pathak, A Course in Distribution Theory and Applications, Narosa Publishing House, New Delhi, India, 2009.